# SDR SWAA2016011147830

- Difficulty date: December 21, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6567164U11
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG SUPPORT BEAM, SWING LINK FITTING CORRODED.  REPAIRED FITTING IAW CMM.
